Journal of Applied Mathematics and Stochastic Analysis
Volume 2005 (2005), Issue 2, Pages 119-132
Using factorization in analyzing D-BMAP/G/1 queues
1Department of Systems Management Engineering, Sungkyunkwan University, Gyeonggi, Suwon 440-746, Korea
2 Department of Statistics, Seoul National University, Seoul 151-742, Korea
Received 12 March 2004; Revised 8 September 2004
Copyright © 2005 Ho Woo Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We demonstrate how one can use the factorization
property to derive the queue-length distributions of the
discrete-time BMAP/G/1 queues with complex operational behavior
during the idle period. The procedure demonstrated in this paper
can be applied to the analysis of many other discrete-time
BMAP/G/1 queues with more behavioral complexities.